Bemerkungen über Rechtssockel und Nilringe.

F. Szász

Monatshefte für Mathematik (1963)

  • Volume: 67, page 359-362
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Szász, F.. "Bemerkungen über Rechtssockel und Nilringe.." Monatshefte für Mathematik 67 (1963): 359-362. <>.

author = {Szász, F.},
journal = {Monatshefte für Mathematik},
keywords = {associative rings},
pages = {359-362},
title = {Bemerkungen über Rechtssockel und Nilringe.},
url = {},
volume = {67},
year = {1963},

AU - Szász, F.
TI - Bemerkungen über Rechtssockel und Nilringe.
JO - Monatshefte für Mathematik
PY - 1963
VL - 67
SP - 359
EP - 362
KW - associative rings
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.